Skip to content

Geometrical and Statistical Properties of Systems of Linear Inequalities with Applications in Pattern Recognition

Cover, T. M. (1965). Geometrical and Statistical Properties of Systems of Linear Inequalities with Applications in Pattern Recognition. IEEE Transactions on Electronic Computers, 326-334.

Type
Journal article
Intellectual base
Primary research
Year
1965
Pages
326-334
DOI
10.1109/pgec.1965.264137
DOI registrant
Institute of Electrical and Electronics Engineers
Link
https://isl.stanford.edu/~cover/papers/paper2.pdf

Cited by

2 citations across 2 artifacts.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:6b9f72b97122 · see in the full table